Wow, these meds are spacing me out. Long time since I've taken strong medications. Methylprednisolone and clonazepam seems to be the worst. Dizzy, disoriented, exhausted, feverish. Well, four more days of this, and then we'll see what happens.
It has been very kind of so many people here to wish me well and to show concern, some of whom I barely know. On the other hand, from my own step children from my second marriage: Nada. Not a solitary word. And I know they've seen this on Facebook. Ah well, as I've said, the best way to find out who your friends are, or who really cares in the least, is to have a sudden health problem. The silence is not only deafening, but, hopefully, instructive for the future.
One never wants to just face these things. One holds on to dear memories, of the years spent caring and enabling and sympathizing and teaching and, yes, paying their way through their young lives and beyond. And for what? One doesn't like the answer, and yet there it is - a slap in the face.
And so it makes me feel lonely -- and not only as if I have failed, but that they have failed as well.